# SDR C2XA11IA050

- Difficulty date: March 9, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,719 hours, 22,518 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100009
- Part serial: 207
- Condition: Leaking
- Location: Nlg Door
- Part time: 29,331 hours, 22,206 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO FAR THE CREW RECEIVED A GEAR AIR/GROUND FAIL MESSAGE.  THE CREW ELECTED TO ABORT THE APPROACH AND THE MESSAGE EXTINGUISHED HOWEVER ON THE SECOND GEAR EXTENSION THE MESSAGE APPEARED AGAIN.  THE AIRCRAFT LANDED IN FAR WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO KANSAS CITY, MO (MCI) GEAR DOWN WHERE THE LEFT NOSE LANDING GEAR DOOR ACTUATOR WAS REPLACED.  OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY CLEARED.
